I have lost my sense of taste and smell. I take Digoxin and Paroxetine. Can anyone help?

Question is Closed Report Mark as Favorite

Answers (1)

16 Oct 2009

Changes to taste or sense of smell is not a known side effect of either digoxin or paroxetine.

And although there is a minor interaction between digoxin and paroxetine, it does not indicate any side effects as such. I would suggest you let you doctor know next time you visit.

http://www.drugs.com/sfx/digoxin-side-effects.html

http://www.drugs.com/sfx/paroxetine-side-effects.html

http://www.drugs.com/interactions-check.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lamictal - exaggerated sense of smell?

I take Lamictal and Depakote. I have been having a recurring problem of everything smelling too sweet. Not my sense of taste, but my sense of smell. ...

1 answer 29 Nov 2010

I have lost a lot of my senses of taste and smell. Could Lovaza be contributing to this loss?

I take three Lovaza capsules - two in the morning and one at night. I have been noticing a decrease in my senses of taste and smell. Is this a ...

1 answer 14 Sep 2011

Flonase - Is there anything I can do to recover my sense of smell & taste?

I have lost all sense of taste and smell after using the generic version of Flonase, is there anything I can do to get it back?

2 answers 20 Jan 2012

I had been taking Wellburtrin for about 6-8 weeks and then lost my sense of taste?

I cut back to one every other day then every third day for two weeks. I have been off of it for a week now. How long before my sense of taste ...

1 answer 23 Apr 2013

After taking Nostrilla, I have lost all sense of smell or taste. Can you please help me NOW?

Dec 3 of 2013, I used Nostrilla for 3 days at the proper dosage and since Dec 6th I have NO taste buds or sense of smell. Have been to a doctor, ...

2 answers 10 Jan 2014